# SDR UALA2011090504788

- Difficulty date: September 3, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 48,170 hours, 19,130 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE TRACKS TO THE RIGHT WHEN TAXIING.  FOUND RT NOSE TIRE WORN AND LT NOSE TIRE ALMOST NEW.  REPLACED RT NOSE TIRE PER MM.
